MathSciNet Relay Station
MathSciNet bibliographic data
MR2380900 68Q25 (60C05 60F17 68P10)
Drmota, Michael; Janson, Svante; Neininger, Ralph A functional limit theorem for the profile of search trees. Ann. Appl. Probab. 18 (2008), no. 1, 288–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement